MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT281414
Medical Device Problem Codes Migration (4003); Device Endoleak (4074)
Health Effect - Clinical Codes Ruptured Aneurysm (4436); Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 11/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2015, the patient underwent an endovascular procedure to treat an abdominal aortic aneurysm (aaa) utilizing a gore® excluder® aaa endoprosthesis (rlt281414).The patient was also implanted with a pxl161507 and a pxc141000.On (b)(6) 2025, the patient underwent a reintervention procedure as the aneurysm had ruptured.The rupture was caused by a type 1a endoleak on the rlt281414 leading to significant aneurysm growth, however exact growth amount prior to the rupture is unknown.The type 1a endoleak was caused by the rlt281414 migrating about 15-20 mm distally from its initial intended location (below left renal artery).A gore® excluder® conformable aaa endoprosthesis (cxa280005) was implanted proximally to seal the endoleak.Additionally, it was reported that the rlt281414 ipsilateral leg in the right iliac artery appeared to be close to migrating into the aneurysm sac, as the ipsilateral leg had migrated proximally greater than 10 mm from the initial intended location.As there was minimal seal remaining in the right iliac, a gore® excluder® aaa endoprosthesis (plc161000) was placed to extend the right iliac limb.It is unknown if there was aneurysm growth due to the proximal migration of the ipsilateral leg.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code c20 - the device remains implanted and, therefore, was not available for direct analysis by gore.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
brianna zipprich
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23645574
Report Number3007284313-2025-04396
Device Sequence Number18669071
Product Code MIH
UDI-Device Identifier00733132622535
UDI-Public(01)00733132622535(17)180302
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2018
Device Catalogue NumberRLT281414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/03/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient SexMale